MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR

RESPIRONICS, INC. SIMPLYGO MINI; PORTABLE OXYGEN CONCENTRATOR
Model Number 1113605
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information related to a simplygo mini oxygen concentrator.The device was returned to a third-party service center.There is no allegation of patient harm, serious injury, or medical intervention.The device was returned to an authorized service center for evaluation.The device was visually inspected.During the evaluation the service center found pca was burned.In addition, sieve canister is clogged, o2 side is defective, air side and inlet filter are contaminated.Lastly all test result passed.

Brand Name
SIMPLYGO MINI
Common Device Name
PORTABLE OXYGEN CONCENTRATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19805079
Report Number2518422-2024-46406
Device Sequence Number7496467
Product Code CAW
UDI-Device Identifier00606959032439
UDI-Public00606959032439
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113605
Device Catalogue Number1113605
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Initial Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/02/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown